# SDR CA150713023

- Difficulty date: July 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC135T2
- Aircraft time: 119 hours
- Engine: Tmeca ARRIUS2B2
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Part number: 1D17721
- Condition: Weak
- Location: Main Gearbox
- Part time: 161 hours
- Component: Main Gearbox, 4649020010
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB CHIP DETECTOR MAGNETISM IS WEAK.
